RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC348,
    author = {B. Buchberger and J. Elias},
    title = {{Using Groebner Bases for Detecting Polynomial Identities. A Case Study on Fermat's Ideal}},
    language = {english},
    journal = {Journal of Number Theory},
    volume = {41},
    number = {3},
    pages = {272--279},
    publisher = {Academic Press, New York},
    isbn_issn = {0022-314X/92},
    year = {1992},
    month = {July},
    annote = {1992-00-00-A},
    refereed = {yes},
    length = {8}
    }